# SDR DHL2004806557

- Difficulty date: January 20, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3755028504N
- Condition: Cracked
- Location: Nr 3 Main Tank
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK CLIP CRACK 1.000 BETWEEN REAR SPAR AND S-51, XRS 22.750.  REMOVED CRACKED CLIP (NR 3 MAIN TANK XRS 22.750).  CLEANED, TREATED AND APPLIED COATING MATERIAL TO CLIP AND AREA IAW SRM 51-1-12 PG 7-21.  INSTALLED NEW CLIP IAW SRM 51-1-20D PG 9.
